Alert archive / Indiana / Small Craft Advisories in 2014
Small Craft Advisory 76, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 29, 2014, 9:54 PM EST. It took effect at Dec 30, 2014, 7:00 AM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2014, 9:54 PM EST (02:54 UTC)
- In effect from
- Dec 30, 2014, 7:00 AM EST
- Expired
- Dec 31, 2014, 11:33 AM EST
- In force
- 29 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
145 WHUS73 KIWX 300254 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 954 PM EST MON DEC 29 2014 LMZ043-046-301100- /O.NEW.KIWX.SC.Y.0076.141230T1200Z-141231T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 954 PM EST MON DEC 29 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY. * WINDS...NORTHWEST 10 TO 20 KNOTS. WINDS WILL INCREASE AND BACK WEDNESDAY... WITH SOUTHWEST GALES POSSIBLE BY WEDNESDAY NIGHT. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
126 WHUS73 KIWX 300934 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 AM EST TUE DEC 30 2014 LMZ043-046-301745- /O.EXT.KIWX.SC.Y.0076.141230T1200Z-141231T1800Z/ /O.NEW.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 434 AM EST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST WEDNESDAY AND INCREASING TO 20 TO 30 KNOTS IN THE AFTERNOON. SOUTHWEST GUSTS TO 35 TO 40 KNOT GALES POSSIBLE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. * WAVES...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET TONIGHT....THEN TO 6 TO 12 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
081 WHUS73 KIWX 301550 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 AM EST TUE DEC 30 2014 LMZ043-046-310000- /O.CON.KIWX.SC.Y.0076.000000T0000Z-141231T1800Z/ /O.CON.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1050 AM EST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WINDS...NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST WEDNESDAY AND INCREASING TO 20 TO 30 KNOTS IN THE AFTERNOON. SOUTHWEST GUSTS TO 35 TO 40 KNOT GALES POSSIBLE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. * WAVES...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET TONIGHT....THEN TO 6 TO 12 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
761 WHUS73 KIWX 302042 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 342 PM EST TUE DEC 30 2014 LMZ043-046-310445- /O.CON.KIWX.SC.Y.0076.000000T0000Z-141231T1800Z/ /O.CON.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 342 PM EST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WINDS...NORTHWEST 10 TO 20 KNOTS BACKING SOUTHWEST WEDNESDAY AND INCREASING TO 20 TO 30 KNOTS IN THE AFTERNOON. SOUTHWEST GUSTS TO 35 TO 40 KNOT GALES POSSIBLE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. * WAVES...3 TO 5 FEET...BUILDING TO 5 TO 8 FEET TONIGHT....THEN TO 6 TO 12 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
717 WHUS73 KIWX 310255 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 955 PM EST TUE DEC 30 2014 LMZ043-046-311100- /O.CON.KIWX.SC.Y.0076.000000T0000Z-141231T1800Z/ /O.CON.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 955 PM EST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... * WINDS...WEST 15 TO 25 KNOTS BACKING SOUTHWEST WEDNESDAY AND INCREASING TO 30 KNOTS IN THE AFTERNOON. SOUTHWEST GUSTS TO 40 KNOT GALES POSSIBLE LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. * WAVES...4 TO 8 FEET TONIGHT BUILDING TO 8 TO 14 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
056 WHUS73 KIWX 310940 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 AM EST WED DEC 31 2014 LMZ043-046-311745- /O.EXT.KIWX.SC.Y.0076.000000T0000Z-141231T2000Z/ /O.UPG.KIWX.GL.A.0008.141231T1800Z-150101T1200Z/ /O.NEW.KIWX.GL.W.0019.141231T2000Z-150101T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 AM EST WED DEC 31 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 40 KNOT GALES LATE THIS AFTERNOON AND INTO TONIGHT. * WAVES...BUILDING TO 8 TO 14 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
422 WHUS73 KIWX 311633 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1133 AM EST WED DEC 31 2014 LMZ043-046-010045- /O.CAN.KIWX.SC.Y.0076.000000T0000Z-141231T2000Z/ /O.EXT.KIWX.GL.W.0019.141231T1633Z-150101T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1133 AM EST WED DEC 31 2014 ...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 40 KNOT GALES LATE THIS AFTERNOON AND INTO TONIGHT. * WAVES...BUILDING TO 8 TO 14 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 6:25 PM EST, 3 hours 29 minutes earlier.
Area forecast discussion, Dec 29, 6:25 PM EST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 625 PM EST MON DEC 29 2014 .SYNOPSIS... ISSUED AT 622 PM EST MON DEC 29 2014 A STRONG HIGH PRESSURE SYSTEM OVER SOUTHERN ALBERTA WILL MOVE SOUTHEAST TO WESTERN NEBRASKA BY TUESDAY EVENING. THIS SYSTEM WILL CAUSE COLDER AIR TO CONTINUE TO FILTER INTO OUR AREA RESULTING IN LAKE EFFECT SNOW SHOWERS... MAINLY OVER NORTHWEST INDIANA AND SOUTHWEST MICHIGAN... WHERE AN INCH OR TWO OF ACCUMULATION IS POSSIBLE. LOWS TONIGHT WILL BE IN THE TEENS AND LOWER 20S... WITH HIGHS TUESDAY IN THE MID TO UPPER 20S. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 302 PM EST MON DEC 29 2014 A STRONG COLD FRONT WAS MOVING ACROSS NORTHERN INDIANA THIS AFTERNOON. A NARROW BAND OF LOW CLOUDS WAS ACCOMPANYING THE FRONT. MUCH DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE FRONT. HOWEVER...WINDS WILL EVENTUALLY BECOME NORTHWEST...AND SHOULD ALLOW LAKE CLOUDS WITH LIGHT LAKE EFFECT SNOW SHOWERS TO MOVE INLAND. SOME FACTORS FAVORABLE FOR LAKE EFFECT SNOW FOR THIS EVENT INCLUDE EARLY PRECONDITIONING FROM LAKE SUPERIOR...FAVORABLE DENDRITIC GROWTH IN THE CLOUD LAYER AND 850 MB/DELTA T VALUES RISING TO 18C TUESDAY. HOWEVER...WIND SHEAR IN THE CLOUD LAYER AND LOW INVERSION HEIGHTS SHOULD LIMIT SHOW ACCUMULATIONS. SO CONSIDERING THESE FACTORS... EXPECT SNOW AMOUNTS UP TO AROUND AN INCH OVER FAR SOUTHWEST LOWER MICHIGAN WITH LESSER AMOUNTS FARTHER INLAND BY LATE TUESDAY. TEMPERATURES WILL BE MUCH BELOW NORMAL AS MUCH COLDER AIR CONTINUES TO FLOW SOUTH OUT OF SOUTHERN CANADA INTO THE WESTERN GREAT LAKES REGION. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 302 PM EST MON DEC 29 2014 LIGHT LAKE EFFECT SNOW CHANCES AT THE BEGINNING OF THE PERIOD AND PRECIP CHANCES TOWARD THE WEEKEND CONTINUE TO BE THE FOCUS OF THE LONG TERM PERIOD. ONGOING LAKE EFFECT SNOW CHANCES WILL BEGIN TO DIMINISH STARTING 00Z THURSDAY...AS EQUILIBRIUM HEIGHTS BEGIN TO FALL AND LOW LEVEL FLOW BACKS THROUGH WEDNESDAY. HOWEVER...WITH A WEAK WAVE DROPPING SOUTHEAST THROUGH THE REGION...THE BEST CHANCE FOR SNOW ACCUMULATIONS WILL BE DURING THE 00Z TO 12Z WEDNESDAY TIMEFRAME...WHERE CONTINUED FORECAST AMOUNTS UP TO A HALF INCH OR SO ACROSS MAINLY BERRIEN AND NW CASS COUNTIES IN MICHIGAN. FLOW BACKS WSW FROM 12Z WED TO 00Z THU WITH WAA AND DRYING LOW LEVELS...EFFECTIVELY SHUTTING OFF LAKE EFFECT FOR THE FORECAST AREA THROUGH THE DAY. WEDNESDAY STILL APPEARS TO BE THE COLDEST DAY OF THE LONG TERM PERIOD...WITH HIGHS STRUGGLING TO REACH THE 20S. ANOTHER WEAK NORTHERN STREAM WAVE WILL DROP SOUTHEAST THROUGH THE GREAT LAKES WEDNESDAY NIGHT...WHICH MAY BRING SNOW SHOWER CHANCES TO EXTREME NORTHERN BERRIEN AND NW CASS COUNTIES. HOWEVER GIVEN THE CONTINUED BACKED WSW FLOW AND POOR LOW LEVEL MOISTURE PROFILE...ONLY A SLIGHT CHANCE MENTION REMAINS FOR THOSE PORTIONS OF SW LOWER MICHIGAN WEDNESDAY NIGHT AND THURSDAY. FORECAST PICTURE CONTINUES TO BE MUDDLED BEYOND THURSDAY NIGHT...WITH RESPECT TO EVOLUTION OF SW CONUS TROF AND NORTHERN STREAM WAVES EXPECTED TO MOVE THROUGH THE GREAT LAKES. STILL A GREAT AMOUNT OF UNCERTAINTY W/ THE EJECTION OF THE SW CONUS TROF THROUGH THE EASTERN HALF OF THE CONUS. WHILE MOST MODEL SOLUTIONS CONTINUE TO SHOW THE SLOWING TREND...DIFFERENCES IN THE PHASING OF THE WAVE W/ THE NORTHERN STREAM YIELDING A LOW CONFIDENCE FORECAST AT THIS TIME. 12Z ECMWF RELEASES A PIECE OF THE SW CONUS ENERGY THROUGH THE PLAINS INTO THE GREAT LAKES FRIDAY/FRIDAY NIGHT...W/ PRIMARY UPPER LOW STAYING SUPPRESSED ACROSS SRN AZ/NM INTO TX. AS THE NORTHERN PIECE OF THIS ENERGY SHEARS OUT ACROSS THE REGION...THE SOUTHERN PIECE SHEARS OUT AS WELL AND STAYS SUPPRESSED ACROSS THE SOUTHERN HALF OF THE EASTERN CONUS. WITH THIS SOLUTION...ANY PRECIP CHANCES AFTER THURSDAY WOULD HINGE ON A SERIES NORTHERN STREAM SHORTWAVES DROPPING SOUTHEAST THROUGH THE LAKES THROUGH THE WEEKEND. SOUTHERN ENERGY PRECIP CHANCES WOULD REMAIN WELL SOUTH OF THE FORECAST AREA. 12Z GFS/GEFS AND GEM IS MORE PROGRESSIVE WITH THE ENTIRE SW CONUS TROF...PHASING W/ NORTHERN STREAM WAVE ACROSS THE MIDWEST/GREAT LAKES. THIS SOLUTION WOULD YIELD INCREASE PRECIP CHANCES SATURDAY AND SUNDAY. WITH THE CONTINUED VARIABILITY IN THE MODEL SOLUTION...ACCEPTED CONSENSUS BLEND POPS AND TEMPS THROUGH THE EXTENDED PERIOD. NO MAJOR CHANGES NOTED IN THE FORECAST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 612 PM EST MON DEC 29 2014 MVFR STRATO CU DECK EXPECTED TO EXPAND SEWD ACROSS NRN INDIANA LATE TONIGHT AND TUE MORNING AS NORTHERLY LOW LEVEL FLOW BACKS NW. INVERSION HEIGHT EXPECTED TO REMAIN BLO 5KFT SO EXPECT LAKE EFFECT SHSN WILL BE LIGHT WITH JUST MVFR VSBY RESTRICTIONS AT KSBN AND BANDS DISSIPATING BEFORE REACHING AS FAR INLAND AS KFWA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD/SKIPPER/JT SHORT TERM...SKIPPER LONG TERM...NG AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Dec 29, 4:31 AM EST, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 431 AM EST MON DEC 29 2014 INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-300945- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY... FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 431 AM EST MON DEC 29 2014 /331 AM CST MON DEC 29 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SNOW FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-004-MIZ077-078-300945- LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS 431 AM EST MON DEC 29 2014 /331 AM CST MON DEC 29 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE CHANCES OF LAKE EFFECT SNOW SHOWERS WILL INCREASE OVERNIGHT...MAINLY ACROSS LA PORTE AND BERRIEN COUNTIES. SNOW ACCUMULATIONS ARE GENERALLY EXPECTED TO BE LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LAKE EFFECT SNOW SHOWERS MAY BRING ADDITIONAL LIGHT SNOW ACCUMULATIONS OF AROUND AN INCH FROM NORTHWEST INDIANA TO SOUTHWEST LOWER MICHIGAN ON TUESDAY...AND MAINLY ACROSS LA PORTE AND BERRIEN COUNTIES. THERE IS A CHANCE OF SNOW FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-300945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 431 AM EST MON DEC 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED FOR MUCH OF THE TUESDAY THROUGH THURSDAY NIGHT PERIOD. SOUTHWEST GALES ARE ALSO POSSIBLE WEDNESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 4:34 AM EST | Gale Watch | IWX | 24 hr |
Nearby
Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.